# SDR GLBA96203

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96UE
- Make and model: Beech 1900C
- Aircraft serial: UC96
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Part number: 44EN496
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MDW - GEAR WOULD NOT RETRACT.  MAINTENANCE REMOVED AND REPLACED RIGHT SQUAT SWITCH, CYCLED GEAR, CHECKED GOOD.  (M)
